# SDR RAIA971002

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 3242 · Brake
- Part: Maxaret
- Part number: AC63740
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 10,517 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7410 - CAPTAINS AND FIRST OFFICERS RIGHT BRAKE INOP.  REMOVED AND REPLACED RIGHT ANTI-SKID MAXARET.  (M)
